Citation: teenspirit. "Wandering Off In The Dark: An Experience with Dimenhydrinate (exp6951)". Erowid.org. Jun 28, 2002. erowid.org/exp/6951
I recently discovered that you could get high off Gravol through the Erowid site. The first couple times I did it, it was ok, but soon after doing it a couple of times, my friends and i found out the trouble it can cause you.
About a month ago I went to a beach party in the middle of nowhere from where I live, on dramamine. Blah blah blah, had fun....then it was time to get home. I had to be home at 12:00 and it was 10:30 (its an hour an a half walk home). So me and my buddy (who was also on dramamine at the time) started to walk home. Now this is why I've become sceptical of dramamine..after about 5 minutes of walking we SOMEHOW managed to lose each other. That was bad...then it got worse when I realized I didn't know where the hell I was going...but I kept walking anyway and ended up walking out of the city and into the neighbouring town. By the time I figured my way out of the town and got home it was past 2:00.
The same thing happened to 2 of my other buddies...TWICE MORE! Just last night, my friend left another beach party at 10:00...he didnt get home till 5:00!!!
So bottom line while on Dramamine: it screws up your memory BADLY (including your sense of direction in an area not known too well) and overall just destroys you..so be careful and make sure you and your buddies dont go wandering off in the dark!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.